Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 115, NWS Norman, OK

September 24, 2016Baylor County, Texas

NWS Norman, OK issued this flash flood warning at Sep 24, 2016, 6:17 PM CDT for Baylor County, Texas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 24, 2016, 6:17 PM CDT (23:17 UTC)
Expired
Sep 25, 2016, 12:15 AM CDT
In force
6 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Baylor County, TX

The radar

The Altus AFB radar (KFDR), 100 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 24, 6:35 PM CDTFLASH FLOOD1 Se Seymour, TXWATER COVERING FM 114 NEAR INTERSECTION WITH US HWY 183/277. REPORTED BY BAYLOR COUNTY SHERIFF DEPT.
Sep 24, 6:35 PM CDTFLASH FLOOD5 S Mabelle, TXWATER COVERING THE ROAD AT THE INTERSECTION OF FM 422 AND 210. REPORTED BY BAYLOR COUNTY SHERIFF DEPT.
Sep 24, 9:30 PM CDTFLASH FLOOD1 Se Seymour, TXWATER COVERING US HWY 183/283.
Sep 24, 9:30 PM CDTFLASH FLOOD5 S Mabelle, TXWATER COVERING THE ROAD AT INTERSECTION OF FM 422 AND 210. REPORTED BY BAYLOR COUNTY SHERIFF DEPT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.3 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1536 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1536 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
678 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

930 
WGUS54 KOUN 242317
FFWOUN
TXC023-250215-
/O.NEW.KOUN.FF.W.0115.160924T2317Z-160925T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT SAT SEP 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BAYLOR COUNTY IN NORTHERN TEXAS...

* UNTIL 915 PM CDT
  
* AT 617 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS OCCURRING OR IS IMMINENT.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SEYMOUR AND BOMARTON. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3340 9947 3368 9935 3366 9906 3340 9916

$$

KURTZ
3 follow-up statements
651 
WGUS74 KOUN 250023
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT SAT SEP 24 2016

TXC023-250215-
/O.CON.KOUN.FF.W.0115.000000T0000Z-160925T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYLOR TX-
723 PM CDT SAT SEP 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
SOUTHERN BAYLOR COUNTY...

AT 723 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING NEAR
SEYMOUR. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEYMOUR AND BOMARTON. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3340 9947 3368 9935 3366 9906 3340 9916

$$

KURTZ
599 
WGUS54 KOUN 250144
FFWOUN
TXC023-250515-
/O.EXT.KOUN.FF.W.0115.000000T0000Z-160925T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT SAT SEP 24 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN BAYLOR COUNTY IN NORTHERN TEXAS...

* UNTIL 1215 AM CDT
  
* AT 843 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FIVE TO SIX INCHES OF RAIN HAVE
  FALLEN. FLASH FLOODING IS ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SEYMOUR AND BOMARTON. 

ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3340 9947 3368 9935 3366 9906 3340 9916

$$

KURTZ
609 
WGUS74 KOUN 250315
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT SAT SEP 24 2016

TXC023-250515-
/O.CON.KOUN.FF.W.0115.000000T0000Z-160925T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BAYLOR TX-
1015 PM CDT SAT SEP 24 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT FOR
SOUTHERN BAYLOR COUNTY...

AT 1014 PM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING FIVE
MILES SOUTH OF MABELLE. FOUR TO SIX INCHES OF RAIN HAVE FALLEN.
FLASH FLOODING IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SEYMOUR AND BOMARTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3340 9947 3368 9935 3366 9906 3340 9916

$$

KURTZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 2:26 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, Sep 24, 2:26 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Norman OK
226 PM CDT SAT SEP 24 2016

.DISCUSSION...
Heavy rainfall will be main concern next 36hrs.

Large upper low over Wyoming/Colorado will continue to move
slowly east this afternoon into this evening before lifting
northeast into the Northern Plains tonight into Sunday. Models
still depicting a large piece of this low remaining behind,
retrograding and closing off somewhere near the baja tomorrow.

As this occurs, widespread showers and thunderstorms are expected
to develop across Oklahoma and western north Texas. Although
overall wind fields will be rather weak, sufficient instability
will be present late today into this evening for a few strong to
perhaps severe storms across approximately the western half of
the CWA.

As the northern part of the upper low moves through the
Northern Plains, a cold front will push south through Oklahoma
into Texas during the day on Sunday. This will bring cooler and
drier air into the area, which will limit the rain/thunder to Red
River valley by Sunday night.

Drier and cooler air will then overspread the area, resulting in
acouple of pleasant and more fall-like days early in the week.
Hightemperatures Monday/Tuesday will only climb into the 70s with
nighttime temperatures dropping into the upper 40s and lower 50s
byTuesday morning.

The upper low over the baja is expected to lift northeast
through southern and central Rockies into the plains by late in
the week. This may result in a few showers across northwest
Oklahoma by late Thursday into Friday. Otherwise, temperatures
will warm back to into the low/mid 80s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  69  75  57  74 /  90  80  30  10
Hobart OK         68  74  57  73 /  80  80  30  10
Wichita Falls TX  70  78  59  74 /  80  90  50  30
Gage OK           61  71  50  75 /  60  30   0   0
Ponca City OK     67  73  53  75 /  90  70  10   0
Durant OK         72  84  63  77 /  40  70  40  20

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

04/30
Hazardous weather outlook, Sep 24, 12:58 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SAT SEP 24 2016

OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1258 PM CDT SAT SEP 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND AFFECT PARTS OF THE AREA THROUGH SUNDAY MORNING DUE TO
A SLOW MOVING STORM SYSTEM. A FEW OF THE STORMS MAY BECOME STRONG
TO SEVERE THIS AFTERNOON AND EVENING... MAINLY BETWEEN 3 PM AND 10
PM. A MARGINAL RISK COVERS AN AREA NORTHWEST OF A LINE FROM
STILLWATER AND MOORE... TO DUNCAN OKLAHOMA... TO WICHITA FALLS AND
ARCHER CITY TEXAS. DAMAGING WINDS UP TO 65 MPH WILL BE THE PRIMARY
CONCERN WITH ANY SEVERE STORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING
BUT SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS LATER THIS
AFTERNOON AND EVENING.

.HEAVY RAIN...
HEAVY RAIN WILL ALSO BE A CONCERN ACROSS MUCH OF THE AREA INTO
SUNDAY. THE HEAVIEST RAIN IS EXPECTED TO BEGIN THIS EVENING AND
CONTINUE OVERNIGHT. FLOODING COULD BE POSSIBLE... ESPECIALLY IN
LOW-LYING AND POORLY DRAINED AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.THUNDERSTORMS...
SHOWERS AND SOME THUNDERSTORMS WILL REMAIN POSSIBLE SUNDAY INTO
MONDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT SOME GUSTY
WINDS MAY BE POSSIBLE. RAIN CHANCES WILL GRADUALLY SHIFT FROM
NORTHWEST TO SOUTHEAST SUNDAY AND SUNDAY NIGHT.

AFTER A BRIEF BREAK... LOW THUNDERSTORM CHANCES WILL RETURN TO
PARTS OF THE AREA THURSDAY AND CONTINUE INTO FRIDAY.

.HEAVY RAIN...
THE HEAVY RAIN WILL CONTINUE SUNDAY... ESPECIALLY DURING THE
MORNING HOURS. RAINFALL TOTALS OF TWO TO FOUR INCHES WILL BE
POSSIBLE IN SOME LOCATIONS BY MONDAY. FLOODING WILL REMAIN A
CONCERN SUNDAY... ESPECIALLY IN LOW-LYING AND POORLY DRAINED
AREAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Special weather statement, Sep 24, 5:12 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
512 PM CDT SAT SEP 24 2016

TXZ083>085-087-242300-
WILBARGER TX-KNOX TX-HARDEMAN TX-FOARD TX-
512 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WILBARGER...NORTHERN
KNOX...SOUTHEASTERN HARDEMAN AND SOUTHERN FOARD COUNTIES UNTIL 600 PM
CDT...

AT 508 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MARGARET TO 6 MILES SOUTHEAST OF CROWELL TO 3 MILES NORTH OF
GILLILAND TO 3 MILES SOUTHWEST OF TRUSCOTT...MOVING NORTH AT 30 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VERNON...CROWELL...CHILLICOTHE...ODELL...TRUSCOTT...THALIA...
LOCKETT...MARGARET...GILLILAND...MEDICINE MOUND AND RAYLAND.

LAT...LON 3410 9972 3437 9953 3439 9945 3437 9943
      3439 9942 3437 9941 3439 9940 3441 9931
      3412 9925 3383 9944 3383 9948 3378 9948
      3371 9952 3361 9967 3360 9999 3380 10000
TIME...MOT...LOC 2208Z 201DEG 24KT 3405 9962 3390 9967 3377 9970 3372
9987

KURTZ
Special weather statement, Sep 24, 5:21 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT SAT SEP 24 2016

OKZ022-023-035>038-242300-
COMANCHE OK-CADDO OK-TILLMAN OK-KIOWA OK-JACKSON OK-WASHITA OK-
521 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...WESTERN
CADDO...NORTHWESTERN TILLMAN...KIOWA...NORTHEASTERN JACKSON AND
WASHITA COUNTIES UNTIL 600 PM CDT...

AT 517 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
4 MILES NORTHEAST OF DILL CITY TO NEAR ROCKY TO 3 MILES NORTH OF
ROOSEVELT TO 3 MILES SOUTHWEST OF TOM STEED RESERVOIR TO 4 MILES EAST
OF HEADRICK...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
HOBART...CORDELL...CACHE...BURNS FLAT...CARNEGIE...SNYDER...
SENTINEL...TIPTON...MOUNTAIN VIEW...DILL CITY...CORN...
MOUNTAIN PARK...INDIAHOMA...EAKLY...ROOSEVELT...GOTEBO...BESSIE...
ROCKY...COLONY AND HEADRICK.

LAT...LON 3537 9919 3547 9852 3496 9852 3462 9864
      3447 9924
TIME...MOT...LOC 2217Z 219DEG 37KT 3531 9906 3512 9906 3490 9904 3474
9904 3461 9907

KURTZ
Special weather statement, Sep 24, 5:35 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
535 PM CDT SAT SEP 24 2016

OKZ007-242300-
GRANT OK-
535 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT COUNTY UNTIL
600 PM CDT...

AT 533 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
WAKITA...MOVING NORTH AT 35 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAKITA.

LAT...LON 3678 9786 3679 9802 3700 9801 3700 9776
TIME...MOT...LOC 2233Z 189DEG 30KT 3688 9793

KURTZ
Special weather statement, Sep 24, 5:44 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
544 PM CDT SAT SEP 24 2016

TXZ085-088-089-242330-
WILBARGER TX-ARCHER TX-BAYLOR TX-
544 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL WILBARGER...
NORTHWESTERN ARCHER AND BAYLOR COUNTIES UNTIL 630 PM CDT...

AT 541 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR MILLERS CREEK RESERVOIR TO 11 MILES SOUTHWEST OF WESTOVER...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...LAKE DIVERSION...LAKE KEMP...DUNDEE...
MABELLE AND BOMARTON.

LAT...LON 3340 9947 3344 9947 3382 9932 3387 9905
      3378 9884 3340 9909
TIME...MOT...LOC 2241Z 206DEG 35KT 3343 9939 3342 9920

KURTZ
Special weather statement, Sep 24, 6:01 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT SAT SEP 24 2016

OKZ022-023-035-038-242345-
COMANCHE OK-CADDO OK-KIOWA OK-WASHITA OK-
601 PM CDT SAT SEP 24 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COMANCHE...WESTERN
CADDO...EASTERN KIOWA AND SOUTHEASTERN WASHITA COUNTIES UNTIL 645 PM
CDT...

AT 600 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES SOUTHEAST OF CARNEGIE TO 8 MILES WEST OF BOONE TO 6 MILES
SOUTHEAST OF COOPERTON TO 3 MILES EAST OF MOUNTAIN PARK...MOVING
NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ANADARKO...CARNEGIE...APACHE...SNYDER...MOUNTAIN VIEW...BINGER...
FORT COBB...MOUNTAIN PARK...MEDICINE PARK...EAKLY...GRACEMONT...
LOOKEBA...COOPERTON...MEERS...LAKE LAWTONKA...ALFALFA...
FORT COBB RESERVOIR...BOONE...ALBERT AND FORT SILL.

LAT...LON 3483 9893 3498 9884 3520 9885 3540 9831
      3538 9830 3538 9826 3528 9823 3506 9824
      3467 9853 3461 9900
TIME...MOT...LOC 2300Z 232DEG 18KT 3506 9857 3493 9861 3481 9878 3468
9889

KURTZ
Local storm report, Sep 24, 6:08 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT SAT SEP 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     FLASH FLOOD      5 E CROWELL             33.98N 99.64W
09/24/2016                   FOARD              TX   LAW ENFORCEMENT

            FOARD COUNTY SHERIFFS OFFICE REPORTS NUMEROUS FARM TO
            MARKET ROADS CLOSED EAST AND SOUTH OF CROWELL PROPER...
            INCLUDING THE CLOSING OF U.S. HIGHWAY 70 BETWEEN CROWELL
            AND THALIA. UP TO 6 INCHES OF WATER ARE COVERING THE
            HIGHWAY.

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 1:45 PM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox45 min
Sep 24, 3:32 PM CDTSpecial Weather StatementOUNHardeman43 min
Sep 24, 3:42 PM CDTSpecial Weather StatementOUNBaylor48 min
Sep 24, 4:15 PM CDTSpecial Weather StatementOUNFoard, Hardeman45 min
Sep 24, 4:30 PM CDTAreal Flood AdvisoryOUNFoard, Knox3 hr
Sep 24, 4:38 PM CDTSpecial Weather StatementOUNBaylor52 min
Sep 24, 5:04 PM CDTFlash Flood WarningOUNFoard3 hr
Sep 24, 5:12 PM CDTSpecial Weather StatementOUNFoard, Knox48 min
Sep 24, 5:19 PM CDTAreal Flood AdvisoryOUNBaylor3 hr
Sep 24, 5:44 PM CDTSpecial Weather StatementOUNBaylor46 min
Sep 24, 6:28 PM CDTSpecial Weather StatementOUNFoard32 min
Sep 24, 6:44 PM CDTSpecial Weather StatementOUNBaylor31 min

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.